# SDR AALA202201315359

- Difficulty date: January 24, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 24,485 hours, 9,643 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2756CC
- Condition: Leaking
- Location: Apu Oil Sys
- Part time: 4,077 hours, 1,712 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT RUBBER OR PLASTIC LIKE BURNING ODOR COMING FROM NEAR DOOR 2L . NO VISIBLE SMOKE. DURING DECENT ODOR SEEMED TO COME AND GO INTERMITTENTLY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  REPLACED APU OIL COOLING FAN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51.
